# SDR SIMA200619502

- Difficulty date: July 13, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- System (JASC): 3210 · Main Landing Gear
- Part: Transducer
- Condition: Failed
- Location: Wheel Speed
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3835 - ON TAKEOFF, ANTI-SKID INBOARD CAUTION MESSAGE CAME ON.  RAI RIGHT INBOARD WHEEL SPEED TRANSDUCER IAW CRJ700 AMM 32-44-01, OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
